MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 12/21/2022 by a sales representative via sems that an 0837-000 impactor pad broke off inside the 1255-000 tibial insertion guide.Case involvement, no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation confirmed based on the photo provided by the reporter.Visual inspection revealed the threads of the impactor pad were broken and that a piece was stuck within the insertion guide.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19518854
Report Number1220246-2024-05603
Device Sequence Number14972701
Product Code HSB
UDI-Device Identifier00848665013559
UDI-Public00848665013559
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0837-000
Device Lot Number130035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown